Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having vertigo. Have patches on elbow, face. Taking betnosol. Reoccurring after medicine stopped. Reason?

Hi sir Myself Minesh i have vitigo since from 19 years i have patches on my elbow legs and now on face also it started , i am taking betnosol forte from years and also taking PUVA treatment , the day i have stopped betnosl the sports which got decolourd or diminished again strated getting white , please provide me the solution that without these drug this disease cannot be stop
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There are many people who have vitiligo and getting treatment to get rid of your white patches does not seem to be solving your problem as it is creating more problems with the medication having side effects. PUVA treatments help and I would recommend that you continue that therapy while you stop the medication betnesol forte. I do not think that medications are the answer for your condition. Try some complementary and alternative medication and get help with being calm and relaxed with your condition. Acceptance is one big thing that would lead to resolution of your problems. I hope this helps. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor